MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 4F SL PICC W/SAFETY EXCALIBUR INTRODUCER PUNCTUR-GUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 4F SL PICC W/SAFETY EXCALIBUR INTRODUCER PUNCTUR-GUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redy1714 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when pre-flushing the catheter prior to placement, the catheter placement operator found that the catheter leaked water.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was inconclusive due to the nature of the submitted evidence.The product returned for evaluation was one photograph which depicted a 4fr s/l per-q-cath catheter.The t-lock assembly was attached to the luer adapter.Usage residues were visible on the catheter shaft.The catheter appeared to have been trimmed.No obvious leakage or damage was observed in the photograph.While no damage or evidence of leakage was confirmed though examination of the returned photograph, the implicated device could not be thoroughly examined or functionally evaluated.Consequently this complaint is inconclusive at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
PER-Q-CATH PLUS 4F SL PICC W/SAFETY EXCALIBUR INTRODUCER PUNCTUR-GUARD
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12410795
Report Number3006260740-2021-03643
Device Sequence Number5304549
Product Code LJS
UDI-Device Identifier00801741074899
UDI-Public(01)00801741074899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number4134115
Device Lot NumberREDY1714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2021
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;